# SDR USAA2009010590035

- Difficulty date: December 18, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 03C10753006/006 - CRACK IN R1 DOOR FRAME AT BS294.5, BETWEEN S6R & S7R.  REPAIRED R1 DOOR FRAME AT BS294.5, BETWEEN S6R & S7R IAW B737 SRM 51-70-11.
